

**Council Meeting Agenda** Hilton San Francisco Union Square Plaza B, Lobby Level Sunday, August 11, 2019 - 4:00 pm 6:00 pm

Council Members Attending							
Board of Directors Marc Rubin, President Terry Shevlin, President-Elect Anne Christensen, Past President Mark H. Taylor, Vice President-Finance Mark DeFond, Vice President-Research & Publications Steve Kaplan, Vice President-Education Wim Van der Stede, Director-Focusing on International Tracie Miller-Nobles, Director-Focusing on Membership Audrey Gramling Director-Focusing on Segments Elaine Mauldin, Director-Focusing on Intellectual Property Paul Munter, Director-Focusing on Academic/Practitioner Interaction Tracey Sutherland, Executive Director Incoming Board of Directors Elaine Mauldin, President-Elect Mark Beasley, Vice President-Finance-Elect John Hepp, Director Focusing on Academic/Practitioner Interaction Mary Harris Stanford, Director-Focusing on Intellectual property	Council Officers David Stott, Chair Cindy Durtschi, Cha Markus Ahrens, Pas International Memi Sanjay Kallapur Ana Marques Region Representa Ramesh Narasimha Jason Stanfield, Mic Yvette Lazdowski, N Wei Li, Ohio (alt.) Eric Bostwick, South Mary Fischer, South Nancy Mangold, Wei	atives n, Mid-Atlantic dwest ( <i>alt.</i> ) Northeast estern ( <i>alt.</i> ) <b>s and Segment Preside</b> <b>co Council Members</b> <b>bers-at-Large</b> <b>Representatives:</b> , APLG PI	Section Representatives Dale Flesher, AAH Kathy Rupar, ABO Ann Dzuranin, AIS ( <i>alt.</i> ) H. Fred Mittelstaedt, APLG ( <i>alt.</i> ) Nancy Nichols, ATA Randy Elder, Auditing Dahlia Robinson, DIV Nicole Jenkins, FARS ( <i>alt.</i> ) Cindy Durtschi, FA D. Larry Crumbley, GIWB Linda Parsons, GNP Mahendra Gujarathi, IAS Monte Swain, MAS Charles Cullinan, PI Brigitte Muehlmann, SET Bambi Hora, TLC Cathy Scott, TYC ents Incoming 2019-20 Segment Presidents: Gary Spraakman, AAH Molly Mercer, ABO Ann Dzuranin, AIS Diana Falsetta, ATA Sandra Shelton, DIV Dick Riley, FA Daniel Neely, GNP Alan Webb, MAS Charles Stanley, PI Hussein Issa, SET Scott Summers, SET Cassy Budd, TLC Carol Hughes, TYC Kang Cheng, Mid-Atlantic Tawei (David) Wang, MW Wei Li, OH Sandria Stephenson, SE				
Julie Smith David, Chief Innovation Officer Ginger White, Chief Operating Officer Susan Crosson, Director, Center for Advancing Accounting Education		ff & Guests Attending         Barb Brady, Director Operations         Nancy Maciag, Executive and Board Services Manager         Shauna Bigelow, Segment Member Services Coordinator         bers Unable to Attend					
Brian Bushee, FARS Mary Curtis, AIS Natalie Churyk, Midwest David DeBoskey, Western		Carolyn Norman, APLG Amal Said, OH Tim Miller, OH (incoming)					

## Hilton San Francisco Union Square Plaza B, Lobby Level Sunday, August 11, 2019 - 4:00 pm – 6:00 pm

Time	Topic (V=Vote)	Attachments (W – Website, H – Handout, L – Link )	Presenter(s)
4:00 pm (10 min)	<ul> <li>A. Welcome</li> <li>1. Opening Remarks</li> <li>2. Agenda Review</li> <li>3. Approval of Minutes for March, April Council Meetings (V)</li> </ul>	W, H – Meeting Agenda W– Draft minutes for March and April Council Meetings	David Stott
4:10 pm (15 min)	B. Executive Director's Report		Tracey Sutherland
4:25 pm (20 min)	C. Research Relevance Task Force Update	W, L – <u>Research Relevance</u> <u>Report</u>	Terry Shevlin Mark DeFond
4:45 pm (15 min)	D. Reflections on 2018-2019		David Stott
5:00 pm (15 min)	E. Update from recent Membership Committee survey		Tracie Miller-Nobles Nancy Nichols
5:15 pm (15 min)	F. Looking Ahead to 2019-2020		Cindy Durtschi
5:30 pm (10 min)	<ul> <li>G. Council Ballot Committee Chair</li> <li>1. Review nominees for Chair for the 2019-20 Council Ballot Committee and explanation of the electronic voting process</li> </ul>		David Stott
5:40 pm (20 min)	H. Photo Opportunities: • 2019-2020 Council • 2019-2020 Board of Directors		David Stott
6:00 pm	Adjourn		David Stott

Future Council Meetings					
Date	Call or Meeting	Details			
2019					
November 16, 2019	Fall 2019 Council Meeting	<b>Meeting Location:</b> Atlanta, GA. Council arrival Friday, November 15. Council meets all day Saturday, November 16 followed by an evening reception. Departure from the hotel can be anytime Sunday, November 17.			
2020					
March 21, 2020	Spring 2019 Council Meeting	<b>Meeting Location:</b> Sarasota, FL. Council arrival on Friday, March 20. Council meets all day Saturday, March 21 followed by an evening reception. Departure from the hotel can be anytime on Sunday, March 22.			
April 2020	April Council Webinar	Date and time of webinar: TBD			
August 7-12, 2020	2020 Annual Meeting	Meeting Location: Atlanta, GA. Council Orientation with new Council Representatives and Council Officers: Sunday, August 9, 3:00 pm-3:45 pm Council Meeting: Sunday, August 9, 4:00 pm-6:00 pm			
November 14, 2020	Fall 2020 Council Meeting	<b>Meeting Location: Chicago, IL</b> . Council arrival on Friday, November 13. Council meets all day Saturday, November 14 followed by an evening reception. Departure from the hotel can be anytime on Sunday, November 15.			